# SDR AU980054

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Loose
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT PROPELLER REVERSING LEVER CABLE LOOSE ON INNER WIRE AND BALL END.
